# SDR COMA0160623

- Difficulty date: August 21, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 8,347 hours, 8,605 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5243. DURING TAXI OUT OF CVG RECEIVED A SPOILERON FAULT STATUS MESSAGE, AIRCRAFT RETUREND TO THE GATE.PERFORMED RESET OF SPOILERON SYSTEM.
